# SDR DALA1106746310

- Difficulty date: January 26, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 89,158 hours, 10,903 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

141360 A LINE CHECK, MX FOUND THE EMERGENCY PATH LIGHTS FROM ROW 10KJ TO 12KJ INOPERATIVE.  MX RE-SECURED THE CONNECTION AT ROW 10. OPS CHECK WAS GOOD.
